# SDR SWAA2024080815403

- Difficulty date: July 22, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N8702L
- Make and model: Boeing 737-8
- Aircraft serial: 36989
- Aircraft time: 12,343 hours, 5,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; INTERCOSTAL BETWEEN STA 747 AND 767; RBL 22; AT WL 156 HAS CORROSION ON LOWER SURFACE OF UPPER FLANGE<[01] REMOVED AND REPLACED INTERCOSTAL IAW IPC 53-42-11-27 AND SRM 51-40-02-0G-0;[02] AUDIT C/W.
